# SDR AALA200820079

- Difficulty date: November 13, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N70073
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 0516
- Aircraft time: 53,863 hours, 17,521 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Zone 600
- Part time: 53,863 hours, 17,521 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING ROOT LEADING EDGE HAS DAMAGE.  REPAIRED IAW SRM 51-70-00-2.
